MAUDE Adverse Event Report: EXACTECH, INC. ADVANCED PATELLA 32MM 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. ADVANCED PATELLA 32MM 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-07-32
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Cyst(s) (1800); Pain (1994); Scar Tissue (2060); Osteolysis (2377); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6), 02-020-11-0230 - truliant ps cem fem ps cem left sz 3, (b)(6), 02-020-11-0330 - truliant ps cem fem ps cem right sz 3, (b)(6), 02-022-35-3009 - truliant tib imp ps insert sz 3 9mm, (b)(6), 02-022-35-3009 - truliant tib imp ps insert sz 3 9mm, (b)(6), 02-022-45-3020 - truliant tib fit tray cem sz 3f / 2t, (b)(6), 02-022-45-3020 - truliant tib fit tray cem sz 3f / 2t, (b)(6), 200-07-32 - advanced patella 32mm 3 peg implant, (b)(6), 200-07-32 - advanced patella 32mm 3 peg implant, (b)(6), 02-029-99-1001 - fluted headless pin 3.0" square head.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-01051, 1038671-2024-03119.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that approximately 62 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear and aseptic loosening of the femoral component.Approximately 6-9 months prior to revision, the patient began experiencing increased stiffness, pain, and swelling.Radiographs showed possible radiolucency at the end of the femoral component, but otherwise no gross obvious signs of wear.Revision surgery operative notes were provided.Findings also indicated significant scar tissue, damage on the lateral facet of the patella, significant yellow coloration of the medial articular surface of the polyethylene with some brittleness, and an osteolytic cyst on the medial condyle of the femur.The surgeon performed a revision left total knee arthroplasty of femoral, tibial, and patellar components.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PATELLA 32MM 3 PEG IMPLANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21576571
Report Number1038671-2025-01547
Device Sequence Number12996939
Product Code JWH
UDI-Device Identifier10885862314284
UDI-Public10885862314284
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K160484
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number200-07-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight107 KG